# SDR ZZDA2007246

- Difficulty date: June 5, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT BS 974 FRAME BETWEEN LONG 29R AND 21L.  REPLACED FRAME BS 974 BETWEEN LONGERON 29R AND LONGERON 21L IAW SRM 51-41-02.
